# SDR GUUA94132032809A

- Difficulty date: March 28, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 27,357 hours, 32,062 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH LANDING GEAR INDICATION CIRCUIT BREAKER POPPED AFTER SELECTING GEAR DOWN. RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.   OPS CHECK FOUND TO BE WORKING OK.   INSPECTED LANDING GEAR SYSTEMS UNABLE TO FIND ANY PROBLEM OPERATIONAL CHECK OK.
